What you are discribing is a bit worrysome to me. If it isn't a reaction from stopping your antidepressant, it sounds like high blood pressure or possibly heading to a stroke. If I were you I would get ahold of my doctor asap. This is nothing to put off.
I take effexor and if I were to go off of that without tapering, really gradually, I would have dizzy spells and feel like I am falling off of the face of the earth.
But what you are going through with losing the use of your hands really scares me. Please get ahold of your doctor.
With the loss of your friend that could be putting way too much stress on you. I honestly don't think that this is a good time to stop meds and counseling. I really think that you should think about starting both again. Often we don't realize that something is helping us until we go without it. Just like we don't realize we feel bad until we start feeling good. So please think about it. You can always try a different antidepressant.
Please call your doctor and explain what you are going through.
fibromyalgia, Chronic fatigue, depression,allergies
Post Edited (getting by) : 3/30/2008 10:09:42 PM (GMT-6)